# SDR FDEA202202040219

- Difficulty date: February 4, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE INBOARD ACTUATOR LUG HOLE   SURFACE FOUND CORROSION CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE INBOARD ACTUATOR   LUG HOLE SURFACE  REWORKED AND FOUND EXCEED LIMIT AS PER MD-11CMM57-44-08.   REPAIR CARRIED OUT AS PER EA.#1-5750-T0366641 PART1 STEP 2 AND STEP 2.E.FIGURE 2.   TITLE: WINGS-FLIGHT SURFACES - EO 1-5750- 7-5002 - LH WING OUTBD FLAP INBD FWD HINGE   (WING SIDE)- CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100. REFER TO   SNRM #N00143 ATTACHED EA#1-5750-T0366641 PART 1 FOR DETAILS.
